LINEAR MARKOV APPROXIMATIONS FOR PIECEWISE LINEAR STOCHASTIC SYSTEMS.

A. H. Haddad*, E. I. Verriest

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

This paper is concerned with an approximate linear switched-parameter Markov model for discrete-time systems whose nonlinear homogeneous part is piecewise linear. A scalar system with white Gaussian noise input is considered and it is shown that a steady-state approximation is valid for two extreme cases. The first is the case when all the slopes of the piecewise linear model are stable, and the regions are large relative to the noise variance. The second is the case when there are unstable regions adjoining stable regions, and the unstable regions are small relative to the noise variance.

Original languageEnglish (US)
Title of host publicationUnknown Host Publication Title
PublisherPrinceton Univ, Dep of Electrical Engineering & Computer Science
Pages202-206
Number of pages5
StatePublished - Dec 1 1984

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'LINEAR MARKOV APPROXIMATIONS FOR PIECEWISE LINEAR STOCHASTIC SYSTEMS.'. Together they form a unique fingerprint.

Cite this